# SDR MEX2004046

- Difficulty date: February 4, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, G
- Precautionary procedure: A

## Discrepancy

FLT 118 - GDL-TIJ - DURING OVERNIGHT SERVICE, NLG SEALS WERE REPLACED IAW MM 32-21-02. GROUND SENSING CONTROL MECHANISM WAS VERIFIED IAW MM 32-23-01, STEERING SYSTEM TEST ACCOMPLISHED IAW MM 32-50-00.  LUBRICATION WAS PERFORMED IAW MM 12-21-04 AND NLG EXTENSION AND RETRACTION WAS ACCOMPLISHED IAW MM 32-30-00, ALL CORRECT.  (M)
